ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

March 2018 , Volume 23 , Issue 2

Select all articles

Export/Reference:

A unifying approach to discrete single-species populations models
James Sandefur
2018, 23(2): 493-508 doi: 10.3934/dcdsb.2017194 +[Abstract](1574) +[HTML](274) +[PDF](666.76KB)
Pullback attractor for a dynamic boundary non-autonomous problem with Infinite Delay
Rodrigo Samprogna and Tomás Caraballo
2018, 23(2): 509-523 doi: 10.3934/dcdsb.2017195 +[Abstract](1576) +[HTML](187) +[PDF](388.44KB)
Asymptotic behaviour of the solutions to a virus dynamics model with diffusion
Toru Sasaki and Takashi Suzuki
2018, 23(2): 525-541 doi: 10.3934/dcdsb.2017206 +[Abstract](2090) +[HTML](363) +[PDF](690.66KB)
Restrictions to the use of time-delayed feedback control in symmetric settings
Edward Hooton, Pavel Kravetc and Dmitrii Rachinskii
2018, 23(2): 543-556 doi: 10.3934/dcdsb.2017207 +[Abstract](1255) +[HTML](139) +[PDF](646.25KB)
On a distributed control problem for a coupled chemotaxis-fluid model
M. Ángeles Rodríguez-Bellido, Diego A. Rueda-Gómez and Élder J. Villamizar-Roa
2018, 23(2): 557-571 doi: 10.3934/dcdsb.2017208 +[Abstract](1486) +[HTML](217) +[PDF](450.59KB)
High order Gauss-Seidel schemes for charged particle dynamics
Yuezheng Gong, Jiaquan Gao and Yushun Wang
2018, 23(2): 573-585 doi: 10.3934/dcdsb.2018034 +[Abstract](1382) +[HTML](148) +[PDF](6511.01KB)
Traveling waves of a Lotka-Volterra strong competition system with nonlocal dispersal
Guo-Bao Zhang, Ruyun Ma and Xue-Shi Li
2018, 23(2): 587-608 doi: 10.3934/dcdsb.2018035 +[Abstract](1560) +[HTML](219) +[PDF](472.19KB)
Stability of travelling waves in a Wolbachia invasion
Matthew H. Chan, Peter S. Kim and Robert Marangell
2018, 23(2): 609-628 doi: 10.3934/dcdsb.2018036 +[Abstract](1519) +[HTML](244) +[PDF](2427.96KB)
Some remarks on the homogenization of immiscible incompressible two-phase flow in double porosity media
Brahim Amaziane, Mladen Jurak, Leonid Pankratov and Anja Vrbaški
2018, 23(2): 629-665 doi: 10.3934/dcdsb.2018037 +[Abstract](1131) +[HTML](165) +[PDF](759.23KB)
Global Hopf bifurcations of neutral functional differential equations with state-dependent delay
Xiuli Sun, Rong Yuan and Yunfei Lv
2018, 23(2): 667-700 doi: 10.3934/dcdsb.2018038 +[Abstract](1420) +[HTML](180) +[PDF](540.04KB)
Cascades of alternating smooth bifurcations and border collision bifurcations with singularity in a family of discontinuous linear-power maps
Laura Gardini, Roya Makrooni and Iryna Sushko
2018, 23(2): 701-729 doi: 10.3934/dcdsb.2018039 +[Abstract](1379) +[HTML](197) +[PDF](870.99KB)
Extinction and the Allee effect in an age structured Ricker population model with inter-stage interaction
Nika Lazaryan and Hassan Sedaghat
2018, 23(2): 731-747 doi: 10.3934/dcdsb.2018040 +[Abstract](1155) +[HTML](189) +[PDF](491.67KB)
Long-time behavior of a class of nonlocal partial differential equations
Chang Zhang, Fang Li and Jinqiao Duan
2018, 23(2): 749-763 doi: 10.3934/dcdsb.2018041 +[Abstract](1896) +[HTML](345) +[PDF](420.27KB)
Turing-Hopf bifurcation of a class of modified Leslie-Gower model with diffusion
Xiaofeng Xu and Junjie Wei
2018, 23(2): 765-783 doi: 10.3934/dcdsb.2018042 +[Abstract](1963) +[HTML](192) +[PDF](1211.07KB)
How seasonal forcing influences the complexity of a predator-prey system
Xueping Li, Jingli Ren, Sue Ann Campbell, Gail S. K. Wolkowicz and Huaiping Zhu
2018, 23(2): 785-807 doi: 10.3934/dcdsb.2018043 +[Abstract](2534) +[HTML](376) +[PDF](4589.35KB)
Boundedness of positive solutions of a system of nonlinear delay differential equations
István Győri, Ferenc Hartung and Nahed A. Mohamady
2018, 23(2): 809-836 doi: 10.3934/dcdsb.2018044 +[Abstract](1340) +[HTML](181) +[PDF](4742.82KB)
Outer synchronization of delayed coupled systems on networks without strong connectedness: A hierarchical method
Shuang Liu and Wenxue Li
2018, 23(2): 837-859 doi: 10.3934/dcdsb.2018045 +[Abstract](1469) +[HTML](188) +[PDF](1325.86KB)
Hopf bifurcation of an age-structured virus infection model
Hossein Mohebbi, Azim Aminataei, Cameron J. Browne and Mohammad Reza Razvan
2018, 23(2): 861-885 doi: 10.3934/dcdsb.2018046 +[Abstract](2176) +[HTML](406) +[PDF](794.93KB)
Linear type centers of polynomial Hamiltonian systems with nonlinearities of degree 4 symmetric with respect to the y-axis
Jaume Llibre, Y. Paulina Martínez and Claudio Vidal
2018, 23(2): 887-912 doi: 10.3934/dcdsb.2018047 +[Abstract](1690) +[HTML](185) +[PDF](1304.14KB)
Large deviation principle for the micropolar, magneto-micropolar fluid systems
Kazuo Yamazaki
2018, 23(2): 913-938 doi: 10.3934/dcdsb.2018048 +[Abstract](1031) +[HTML](186) +[PDF](595.54KB)
Lyapunov function computation for autonomous linear stochastic differential equations using sum-of-squares programming
Sigurdur Hafstein, Skuli Gudmundsson, Peter Giesl and Enrico Scalas
2018, 23(2): 939-956 doi: 10.3934/dcdsb.2018049 +[Abstract](1420) +[HTML](212) +[PDF](512.46KB)
Modeling the transmission of dengue fever with limited medical resources and self-protection
Min Zhu and Zhigui Lin
2018, 23(2): 957-974 doi: 10.3934/dcdsb.2018050 +[Abstract](1427) +[HTML](144) +[PDF](757.32KB)
New approach of controlling cardiac alternans
Mounira Kesmia, Soraya Boughaba and Sabir Jacquir
2018, 23(2): 975-989 doi: 10.3934/dcdsb.2018051 +[Abstract](1158) +[HTML](183) +[PDF](437.27KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]